# SDR SWAA2020110428151

- Difficulty date: October 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 33,767 hours, 20,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Anchor
- Condition: Unsecure
- Location: Life Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH LIFE LINE ANCHOR HITTING STRUCTURE.  SECURED UPPER RT EMERGENCY EXIT HATCH LIFE LINE ANCHOR, PER SRM 51-40-02.
